# SDR QMLA2016081816094

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N306LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7116
- Aircraft time: 2,457 hours, 7,651 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,457 hours, 7,651 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Unsecure
- Location: Belly
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

REPOSITIONING FLIGHT.  UTILIZED AIRCRAFT DEMIST DUE TO LIGHT RAIN.  SCANNED THE LANDING AREA AND NOTICED SMOKE BUILDING IN THE AFT RIGHT SECTION OF THE CABIN.  PERFORMED AN EMERGENCY SHUTDOWN AFTER LANDING AND EXITED IMMEDIATELY.  NO EVIDENCE OF FIRE.  LEADERSHIP AND MAINTENANCE NOTIFIED.  NOTHING FURTHER.  FOUND AIR DUCT THAT HAD COME UNGLUED CAUSING RESIDUAL GLUE TO BE IN THE HOT AIR STREAM.  THE BLEED AIR WAS HOT ENOUGH TO HEAT THE GLUE AND CAUSE SMOKE AND AN ODOR INSIDE THE COCKPIT FROM THE DEMISTING SYSTEM.
